| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during intraocular lens (iol) implantation, the injector overrode lens.There was no more information about the patient contact.Additional information has been requested however no further information available.